Positivity and periodicity of Q-systems in the WZW fusion ring

Lee, Chul-hee (2017) Positivity and periodicity of Q-systems in the WZW fusion ring. Advances in Mathematics, 311 532-568. doi:10.1016/j.aim.2017.02.031


Author Lee, Chul-hee
Title Positivity and periodicity of Q-systems in the WZW fusion ring
Formatted title
Positivity and periodicity of Q-systems in the WZW fusion ring
Journal name Advances in Mathematics   Check publisher's open access policy
ISSN 1090-2082
0001-8708
Publication date 2017-04-30
Sub-type Article (original research)
DOI 10.1016/j.aim.2017.02.031
Open Access Status Not yet assessed
Volume 311
Start page 532
End page 568
Total pages 37
Place of publication London, United Kingdom
Publisher Academic Press
Collection year 2018
Language eng
Formatted abstract
We study properties of solutions of Q-systems in the WZW fusion ring obtained by the Kirillov–Reshetikhin modules. We make a conjecture about their positivity and periodicity and give a proof of it in some cases. We also construct a positive solution of the level k restricted Q-system of classical types in the fusion rings. As an application, we prove some conjectures of Kirillov and Kuniba–Nakanishi–Suzuki on the level k restricted Q-systems.
Keyword Fusion rings
Kirillov–Reshetikhin modules
Periodicity
Positivity
Q-systems
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
HERDC Pre-Audit
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Mar 2017, 00:20:19 EST by Web Cron on behalf of Learning and Research Services (UQ Library)